# SDR DL76L001206

- Difficulty date: June 25, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 48,401 hours, 7,360 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 113T169958
- Condition: Separated
- Location: Wing Area
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

FOUND ON ARRIVAL - RT MAIN LANDING GEAR TRUNNION ACCESS PANEL NR 651QB MISSING FROM AIRCRAFT.   REPLACED SAME
